# SDR IPXA2017050116686

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 15,562 hours, 10,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Damaged
- Location: Smoke Goggles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES STRAP IN THE SUPERNUMERARY SEAT IS DAMAGED.   REMOVED & REPLACED SMOKE GOGGLES STRAP @ SUPERNUMERARY SEAT AS PER STANDARDED PRACTICES OKAY FOR SVS
